MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 31GA 8MM 10BAG 500 WAL; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 31GA 8MM 10BAG 500 WAL; PISTON SYRINGE
Model Number 328506
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that a syringe 1.0ml 31ga 8mm 10bag 500 wal had incorrect label information before use.The following was reported by the initial reporter: "it was reported that the syringes are usually in a whit box, but this time they are in a green box.Verbatim: pharmacist reported typically the 31g, 8mm, 1ml syringes are in a white box.Stated he has a box labeled 31g, 8mm, 1ml syringes however they are in a green box which is typically for the 6mm syringes.Stated he is unsure if the correct syringes are in this box or if the box is mislabeled.Declined replacement.Lot # 0241664, cat # unknowndate of event: (b)(6) 2020, samples: yes, sending mail kit".
 
Event or Problem Description
It was reported that a syringe 1.0ml 31ga 8mm 10bag 500 wal had incorrect label information before use.The following was reported by the initial reporter: "it was reported that the syringes are usually in a whit box, but this time they are in a green box.Verbatim: pharmacist reported typically the 31g, 8mm, 1ml syringes are in a white box.Stated he has a box labeled 31g, 8mm, 1ml syringes however they are in a green box which is typically for the 6mm syringes.Stated he is unsure if the correct syringes are in this box or if the box is mislabeled.Declined replacement.Lot # 0241664cat # unknowndate of event: 12/28/20samples: yes sendig mail kit".
 
Additional Manufacturer Narrative
H6: investigation summary:# 0241664.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.H3 other text : see h10.

Brand Name
SYRINGE 1.0ML 31GA 8MM 10BAG 500 WAL
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11189878
Report Number1920898-2021-00086
Device Sequence Number11540922
Product Code FMF
UDI-Device Identifier00681131311748
UDI-Public00681131311748
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2025
Device Model Number328506
Device Catalogue Number328506
Device Lot Number0241664
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/29/2020
Supplement Date Received by Manufacturer04/12/2021
Initial Report FDA Received Date01/18/2021
Supplement Report FDA Received Date04/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1